|Amount Per Serving||% Daily Value|
|Acetaminophen (Pain reliever/fever reducer)||120 mg||*|
Do not use FeverAll® if your child is allergic to acetaminophen or with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a healthcare professional or pharmacist. FeverAll® is for rectal use only.
Ask a healthcare professional before using FeverAll® if your child has liver disease or is taking the blood thinning drug warfarin. Stop use and ask a healthcare professional if fever lasts more than 3 days (72 hours) or recurs, pain lasts more than 3 days or gets worse, new symptoms occur, or redness or swelling is present in the painful area. These may all be signs of a serious condition.
If swallowed or in case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical in case of overdose for adults and for children even if you do not notice any signs or symptoms.
Liver Warning: FeverAll® products contain acetaminophen. Severe liver damage may occur if your child combines FeverAll® with other drugs containing acetaminophen or exceeds the recommended doses.